全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Lin Li , Ping Lin , Hong Zhang ...
来源:[J].Powder Technology(IF 2.024), 2017, Vol.308, pp.398-409
摘要:Abstract(#br)This paper is concerned with asymptotic solutions of a nonlinear boundary value problem (BVP), which arises in a study of laminar flow in a uniformly porous channel with retractable walls and an applied transverse magnetic field. For different ranges of the contro...
作者:Liwei Zhou , Hui Gong
来源:[J].Optik - International Journal for Light and Electron Optics(IF 0.524), 2010, Vol.122 (4), pp.300-306
摘要:...(#br)In the present paper, the paraxial lateral aberrations expressed in general form have been derived emphatically on the basis of asymptotic solutions of paraxial equation. The relationship between the coefficients of asymptotic solutions has been investigated, which prove...
作者:S. Yu. Dobrokhotov , S. Ya. Sekerzh-Zen’kovich , A. A. Tolchennikov
来源:[J].Russian Journal of Mathematical Physics(IF 1.12), 2017, Vol.24 (3), pp.310-321
摘要:In the paper, the asymptotic solutions for a problem of Cauchy–Poisson type with localized initial conditions are constructed. The bottom of the basin under consideration which was constant before the perturbation, is instantly perturbed at the initial time moment by a spa...
作者:Ilia Yu. Gaiur , Nikolay A. Kudryashov
来源:[J].Regular and Chaotic Dynamics(IF 0.742), 2017, Vol.22 (3), pp.266-271
摘要:... Asymptotic solutions expressed via trigonometric functions in the Boutroux variables along the rays ϕ = \(\frac{2}{5}\) π(2 n + 1) on the complex plane have been found by the isomonodromy deformations technique.
作者:D. Younesian , E. Esmailzadeh , R. Sedaghati
来源:[J].Communications in Nonlinear Science and Numerical Simulation(IF 2.773), 2006, Vol.12 (1), pp.58-71
摘要:Abstract(#br)The asymptotic solutions and transition curves for the generalized form of the non-homogeneous Mathieu differential equation are investigated in this paper. This type of governing differential equation of motion arises from the dynamic behavior of a pendulum under...
作者:Zengji Du , Lingju Kong
来源:[J].Applied Mathematics Letters(IF 1.501), 2010, Vol.23 (9), pp.980-983
摘要:Abstract(#br)In this work, a singularly perturbed second-order ordinary differential equation is solved by applying a new Liouville–Green transform and the asymptotic solutions are obtained. As an application, we employ our results in discussing a second-order multi-point bou...
作者:Qizheng Huang , Lin Li , Zigen Ouyang
来源:[J].Boundary Value Problems(IF 0.922), 2019, Vol.2019 (1), pp.1-15
摘要:Abstract(#br)This paper is concerned with asymptotic solutions of a nonlinear boundary value problem which arises from laminar flow in a uniformly porous channel with expanding or contracting walls. For values of the wall suction Reynolds number, multiple solutions are observed. ...
作者:Yuriy A. Mitropolskiy , Valeriy Hr. Samoylenko , Giovanni Matarazzo
来源:[J].Nonlinear Analysis(IF 1.64), 2003, Vol.52 (3), pp.971-988
摘要:Abstract(#br)The object of this paper is to study a problem of construction of an approximate solution to the second-order weakly nonlinear ordinary delay differential equation with slowly varying coefficients. Based on asymptotic techniques of nonlinear mechanics, an algorithm f...
作者:Jianxin Zhu , Ya Yan Lu
来源:[J].Wave Motion(IF 1.467), 2007, Vol.45 (3), pp.207-216
摘要:... In this paper, we derive high order asymptotic solutions for these modes in a Pekeris waveguide and a Pekeris waveguide terminated by a finite PML.
作者:Zengji Du , Zhanbing Bai
来源:[J].Applied Mathematics and Computation(IF 1.349), 2006, Vol.186 (1), pp.469-473
摘要:... The asymptotic solutions of the problem are given by using the method of nonlinear analysis and Liouville–Green transform.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×